# SDR ASAA0872787

- Difficulty date: March 11, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 31,598 hours, 14,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A511014
- Condition: Cracked
- Location: Bs 1965
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 196.5 AND RBL 1.5" BELOW FLIGHT DECK DOOR.  REPAIRED WITH REPAIR PART.
